Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 256372, 10 pages
http://dx.doi.org/10.1155/2014/256372
Research Article

Axiomatic Characterizations of IVF Rough Approximation Operators

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 11 May 2013; Revised 13 January 2014; Accepted 13 January 2014; Published 31 March 2014

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2014 Guangji Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Pawlak, “Rough sets,” International Journal of Computer and Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Pawlak, Rough Sets: Theoretical Aspects of Reasoning About Data, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991.
  3. M. B. Gorzałczany, “Interval-valued fuzzy controller based on verbal model of object,” Fuzzy Sets and Systems, vol. 28, no. 1, pp. 45–53, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. B. Türksen, “Interval valued fuzzy sets based on normal forms,” Fuzzy Sets and Systems, vol. 20, no. 2, pp. 191–210, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Sun, Z. Gong, and D. Chen, “Fuzzy rough set theory for the interval-valued fuzzy information systems,” Information Sciences, vol. 178, no. 13, pp. 2794–2815, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Gong, B. Sun, and D. Chen, “Rough set theory for the interval-valued fuzzy information systems,” Information Sciences, vol. 178, no. 8, pp. 1968–1985, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-Y. Zhang, W.-X. Zhang, and W.-Z. Wu, “On characterization of generalized interval-valued fuzzy rough sets on two universes of discourse,” International Journal of Approximate Reasoning, vol. 51, no. 1, pp. 56–70, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. K. Mondal and S. K. Samanta, “Topology of interval-valued fuzzy sets,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 1, pp. 23–38, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Lai and D. Zhang, “Fuzzy preorder and fuzzy topology,” Fuzzy Sets and Systems, vol. 157, no. 14, pp. 1865–1885, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet